Some convergence theorems for multipliers on commutative Banach algebras


Mustafayev H.

ACTA SCIENTIARUM MATHEMATICARUM, vol.84, pp.673-685, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 84
  • Publication Date: 2018
  • Doi Number: 10.14232/actasm-017-291-5
  • Journal Name: ACTA SCIENTIARUM MATHEMATICARUM
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.673-685

Abstract

Let A be a complex commutative semisimple Banach algebra and let T be a power bounded multiplier of A. This paper is concerned with finding necessary and sufficient conditions for the convergence of the sequence {T-n a} (a is an element of A) in A. Some related problems are also discussed.